Top answers from doctors based on your search:
Disclaimer

cognitive deficit including memory impairment

A 31-year-old female asked:
Dr. Hatem Nour
27 years experience Psychiatry
Not permanent : Effects of xanax (alprazolam) are not permanent, can be reversible once it's stopped.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old female asked:
Dr. Andrea Brand
Specializes in Family Medicine
See a doctor: The symptoms you describe are concerning and need to be explained. Please see your primary care doctor or a neurologist for a complete examination and ... Read More
2
2 thanks
A 41-year-old member asked:
Dr. Steven Giannotta
48 years experience Neurosurgery
Many: Could be many things. Eventually you may need consultation with a neurologist.
A 31-year-old male asked:
Dr. Raselette Hunt
13 years experience Family Medicine
Medication questions: Yes these medicines can affect concentration. Talk to your physician about adjusting these medications.
1
1 thank
A 31-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
NOT SURPRISING: Topamax (topiramate) (sometimes known as "dopeamax") very often causes both speech and cognitive issues due to it's affect on an short-term memory pat ... Read More
1
1 thank
A 31-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Wouldn't think so: Such an issue would likely have led to removal from the market decades ago (first approved in 1975). There is always a possibility you had a personal ... Read More
A 50-year-old member asked:
Dr. Rudolf Brutoco
43 years experience Child Psychiatry
Please try again...: This question needs to be re-phrased, in order to be understandable. Who is "perceiving" cognitive impairment? How can that be incompatible with "ac ... Read More
A 21-year-old member asked:
Dr. James Ferguson
45 years experience Pediatrics
Wouldn't think so: Such an issue would likely have led to removal from the market decades ago (first approved in 1975). There is always a possibility you had a personal ... Read More
A 21-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: The symptoms will resolve in the med is discontinued or possibly if the dose is lowered.
A 24-year-old male asked:
Dr. Donald Jacobson
39 years experience Psychiatry
Bipolar disorder can: Have sudden shifts and comorbidities, but what you are describing sounds more like possibly a medication side effect. I don't know what you are taking ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month